# SDR 2005FA0000337

- Difficulty date: February 3, 2005
- Submitted: March 16, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65448516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLES AND CRACKS IN SIDEWALL OF HOUSING.  CYCLING FATIGUE.  USE NEW IMPROVED STEEL HOUSING AND REMOVED ALUMINUM HOUSINGS FROM SERVICE. (MECHANIC, BA2, JOB 192740) (K)
